# SDR SWAA020926

- Difficulty date: May 1, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 57,758 hours, 61,659 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 65C26797
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT ACTUATOR MOUNT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER MM.
